About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 803503, 11 pages
http://dx.doi.org/10.1155/2012/803503
Research Article

Application of Rational Second Kind Chebyshev Functions for System of Integrodifferential Equations on Semi-Infinite Intervals

1Department of Mathematics, Islamic Azad University, Khorasgan Branch, 81515-158 Isfahan, Iran
2Department of Mathematics, Khansar Faculty of Computer and Mathematics, University of Isfahan, Isfahan 81746-73441, Iran
3Department of Physics, Faculty of Science, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
4Department of Mathematics, Islamic Azad University, Mobarakeh Branch, 84819-14411 Isfahan, Iran

Received 22 September 2012; Accepted 8 December 2012

Academic Editor: Mehmet Sezer

Copyright © 2012 M. Tavassoli Kajani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Rational Chebyshev bases and Galerkin method are used to obtain the approximate solution of a system of high-order integro-differential equations on the interval [0,∞). This method is based on replacement of the unknown functions by their truncated series of rational Chebyshev expansion. Test examples are considered to show the high accuracy, simplicity, and efficiency of this method.